# SDR 98UAL900421

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352UA
- Make and model: Boeing 737322
- Aircraft serial: 24320
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING LIGHT ILLUMINATED.  *S/D*  ADJUSTED SENSOR TARGET.
